# SDR 2002FA0000479

- Difficulty date: April 6, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N60UJ
- Make and model: Lear 60LEAR
- Aircraft serial: 007
- Aircraft time: 5,722 hours, 3,967 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 10950618
- Condition: Separated
- Location: Landing Gear
- Part time: 102 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TREAD SEPARATED ON LANDING.  CARCUS REMAINED IN TACT.
